# SDR REXA2013082201540

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS BENT BY UPPER STEP.   REPAIRED PAX DOOR AFT RISER SIDE PANEL AT UPPER STEP IAW EO R52086.
